# SDR DALA2023122210514

- Difficulty date: December 21, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N340DN
- Make and model: Airbus A321-213
- Aircraft serial: 8180
- Aircraft time: 18,118 hours, 8,090 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3040 ACCIDENTALLY INFLATED SLIDE AT L4 DOOR. CORRECTIVE ACTION: REPLACED SLIDE PER DELTA WORKCARD 2561-4001-LA. OK FOR SERVICE. (4275595) PART: 30-2561-9-0002 MPN: D30665-705
